# SDR ASOA02097

- Difficulty date: February 15, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Part time: 6,425 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM ATL, WHILE CLIMBING THROUGH 28,000 FEET AT APPROXIMATELY 290 KNOTS, THE LEFT FRONT WINDSHIELD SHATTERED.  AN EMERGENCY WAS DECLARED.  AIRCRAFT DIVERTED TO TYS AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE PILOTS WINDSHIELD.  OPERATIONAL AND PRESSURIZATION CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
